MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to facility policy a2: age & date of birth: requested, not provided due to facility policy a3a: sex: requested, not provided due to facility policy a4: weight: requested, not provided due to facility policy a5: ethnicity: requested, not provided due to facility policy a6: race: requested, not provided due to facility policy d6a: implanted date: device was not implanted d6b: explanted date: device was not explanted e3: occupation: value analysis coordinator.The actual device was not available; therefore, the actual device will not be returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following reported information: they are having an unknown issue with the tr band.Additional information was received on 16sept2025: oozing was noted immediately upon arrival to cardiac progressive care unit (cpcu), post procedure 2 cc of air was added.Site check at 0930, patient was found to have bleeding and a hematoma.Manual pressure was held and 2 vasc bands were applied.Additional information was received on 18sept2025: there was no blood loss greater than 250cc.The size of the hematoma was not available.The bleeding was noted while the staff was deflating the tr band per protocol.The patient was treated and released in stable condition; however, the length of stay was increased.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for procedural complications because a sample was not returned for assessment.Without a sample, the exact root cause cannot be determined.Review of the device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key23286948
Report Number1118880-2025-00151
Device Sequence Number12130177
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public(01)00389701011356(17)270201(10)0000665005
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG
Device Catalogue NumberTRB29-LRG
Device Lot Number0000665005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VASC BAND
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown